# SDR 96ZZZX5798

- Difficulty date: October 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311EA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1012
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 1551382105
- Condition: Cracked
- Location: Nr 1 Pylon Hyd
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: H, O

## Discrepancy

A-HYD SYS RAPIDLY DEPLETED AT 33,000 FEET.  SYS SHUTDOWN IAW FLIGHT MANUAL.  AIRCRAFT LANDED NORMALLY.  FOUND HYD LINE IN NR 1 PYLON AREA LEAKING.  REPAIRED LINE IAW REV MM ATA 20.  AIRCRAFT RETURNED TO SERVICE.
